| Model Number |
367977 |
| Medical Device Problem Code |
Short Fill (1575)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/30/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported when using the bd vacutainer® sst¿ blood collection tubes is loosing suction during use.The following information was provided by the initial reporter.The customer stated: "it was reported by the customer that tubes are loosing suction.".
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported when using the bd vacutainer® sst¿ blood collection tubes is losing suction during use.The following information was provided by the initial reporter.The customer stated: "it was reported by the customer that tubes are losing suction.".
Additional Manufacturer Narrative
H.6.Investigation summary: bd had not received samples or photos for evaluation.Additionally, bd was unable to determine the specific lot number associated with this complaint; therefore, a review of the device history record could not be conducted.This complaint is unable to be confirmed.If additional information is made available, this complaint will be reopened to assess the level of investigation needed.H3 other text : see h.10.